Projective resolutions of globally defined Mackey functors in characteristic zero


Coskun O., PAMUK S.

ARCHIV DER MATHEMATIK, cilt.96, sa.1, ss.39-48, 2011 (SCI İndekslerine Giren Dergi) identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 96 Konu: 1
  • Basım Tarihi: 2011
  • Doi Numarası: 10.1007/s00013-010-0204-3
  • Dergi Adı: ARCHIV DER MATHEMATIK
  • Sayfa Sayıları: ss.39-48

Özet

The aim of this paper is to present a general method to construct projective resolutions of globally defined Mackey functors over a field of characteristic zero and apply it to obtain explicit resolutions for inflation functors. Our method is a special case of Bouc's method in (Proc. Symp. Pure Math. 63 (1998), 31-84) and uses global Mackey functors to construct the projective resolutions.